Discussions that mention methadone

Addiction & Recovery board


I get dilaudid(shot in the butt) everytime I get a migraine. I used to get migraines very frequently. I have found that 1-2 mg of dilaudid will energize me and give me an excellent buzz. 4mg will give me one increadable rush and high (although short lived because it is quickly followed by intense sleep for 12-24 hours). 6mg and I od on the stuff. Not cool. And believe me it sucks to wake up with narcan in your system and all the dilaudid gone out. You have one major ha and bad shakes. The dr. that od me felt really bad but I was like you were just trying to get rid of my pain. Don't worry about it I won't sue ya. I don't get ha anymore so I haven't had the need for dilaudid since March. I have found not using the opiates after 5 years of intensive use between morphine, dilaudid, methadone, and duragesic patch that I am once again craving cocaine and meth. It sucks. I need to get my butt back to NA meetings and I know it. The meetings do help me. You should give them a fair try. However, I do know they are not for everyone. Good luck getting off the stuff.